Question of the Day

Question of the Day – July 10, 2017

Question:  The combination of 5-hydroxytryptamine (5-HT3) receptor antagonist and dexamethasone is often recommended for the treatment of vomiting related to cancer chemotherapy. What other common complication occurs in this setting and is most often due to dexamethasone?

View full post for answer.

Question of the Day – Monday July 3, 2017

Question: The reference cited below notesOver the past decade, artemisinin-based combination therapies (ACTs) have been deployed as first- and second- line treatments for uncomplicated malaria across malaria-endemic regions. Since 2001, this deployment has included the delivery of over 500 million treatments of artemether-lumefantrine (AL), making it one of the most widely prescribed drugs worldwide”. What neurologic toxicity is of most concern in patients receiving ACTs?

View full post for answer.